# SDR MASA200601138

- Difficulty date: April 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,875 hours, 10,422 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70623
- Part serial: 506
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 10,504 hours, 8,797 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7278 ORD.  AIRCRAFT RETURNED TO THE GATE FOR STAB 1 CHANNEL WILL NOT ENGAGE.  MAINTENANCE REMOVED AND REPLACED THE MCU.
